# SDR DL76G031079

- Difficulty date: December 13, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 11,437 hours, 1,944 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 767ERM
- Part serial: DL1403
- Condition: Damaged
- Location: Nr 1mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SHEARED ON MAIN WHEEL.  REPLACED NR 1 MAIN WHEEL AS PER MM REF 32-45-004-001.
